Cosmology, Strings, and Phenomenology Conference

Europe/Stockholm
Oscar Klein Auditorium, AlbaNova University Center, Stockholm

Oscar Klein Auditorium, AlbaNova University Center, Stockholm

Anupam Mazumdar, Ariel Goobar, Lars Bergström, Ulf Danielsson
Description
Workshop: June 11 - June 15, 2007
Conference: June 17 - June 20, 2007

Host and Funding

To Nordic Students and Post-Docs

Limited funds are available for Nordic post-docs and students. If you wish to be considered, apply to the workshop secretary Anne Jifält (anne at kth.se) by April 15 with your List of Publications. Travel arrangements have to be made and paid from your home institution. Shared accomodation in double rooms will be provided and covered by us. Therefore Nordic students and postdocs those who wish to apply for accommodation DO NOT book your own.

Local Organisers

  • Lars Bergström, AlbaNova University Center, Stockholm University
  • Ulf Danielsson, Uppsala University
  • Ariel Goobar, AlbaNova University Center, Stockholm University
  • Anupam Mazumdar, Nordic Institute for Theoretical Physics

Advisory Committees

International Advisory Committee
Michael Dine (Santa Cruz) Richard Ellis (Caltech) Renata Kallosh (Stanford))
Gordon Kane (Michigan) Edward W Kolb (Chicago) Andrei Linde (Stanford)
Slava Mukhanov (Munich) Lyman Page (Princeton) Saul Perlmutter (LBL)
Joe Polchinski (UCSB) Fernando Quevedo (Cambridge) Alexei Smirnov (ICTP)
Max Tegmark (MIT) Gabriele Veneziano (CERN)
Nordic Advisory Committee
Jan Ambjörn (NBI) Axel Brandenburg (NORDITA) Lars Brink (Chalmers)
Poul Henrik Damgaard (NBI) Paolo Di Vecchia (NORDITA) Øystein Elgarøy (Oslo)
Kari Enqvist (Helsinki) Steen Hannestad (Aarhus) Cecilia Jarlskog (Lund)
Niels Obers (NBI) Poul Olesen (NBI) Hector Rubinstein (AlbaNova)
Lárus Thorlacius (Iceland)

Workshop Secretary

  • Anne Jifält (anne at kth.se)

Funding Agencies

    This workshop is funded by Nordic Institute for Theoretical Physics (NORDITA), the Royal Swedish Academy of Sciences through its Nobel Institute for Physics and the Swedish Research Council.
    • 2:00 PM 2:15 PM
      Welcome 15m
      Speaker: Lars Bergström (Stockholm)
    • 2:15 PM 2:55 PM
      An Experimentalist's Perspective on Testing Field Theories with the CMB 40m
      Speaker: Lyman Page (Princeton)
      Presentation
      Video
    • 2:55 PM 3:35 PM
      Status of the Super Nova Legacy Survey 40m
      Speaker: Reynald Pain
      Presentation
      Video
    • 3:35 PM 4:05 PM
      break 30m
    • 4:05 PM 4:45 PM
      Update from SDSS: Wiggles and Bangs 40m
      Speaker: Bob Nichol (Portsmouth)
      Presentation
    • 4:45 PM 5:25 PM
      Neutrino properties from cosmological observations 40m
      Speaker: Steen Hannestad
    • 9:00 AM 9:40 AM
      New Cosmic Maps & Measurements 40m
      Speaker: Max Tegmark
      Presentation
    • 9:40 AM 10:20 AM
      Does Dark Energy exist? 40m
      Speaker: Subir Sarkar
      Presentation
    • 10:20 AM 10:50 AM
      Cofee break 30m
    • 10:50 AM 11:30 AM
      Graviton production in braneworlds by the dynamical Casimir effect 40m
      Speaker: Ruth Durrer (Geneva)
    • 11:30 AM 12:10 PM
      Astrophysical constraints to dark-matter properties 40m
      Speaker: Marc Kamionkowski
    • 12:10 PM 12:50 PM
      Tachyon Condensation, String Gases and Structure Formation 40m
      Speaker: Robert Brandenberger
    • 12:50 PM 2:20 PM
      Lunch break 1h 30m
    • 2:20 PM 3:00 PM
      Inflationary Cosmology 40m
      Speaker: Andrei Linde (Stanford)
      Presentation
    • 3:00 PM 3:40 PM
      MSSM Inflation 40m
      Speaker: Kari Enqvist
    • 3:40 PM 4:25 PM
      k-Essense, superluminal propagation and causality causality 45m
      Speaker: Slava Mukhanov
    • 7:00 PM 11:00 PM
      Conference dinner - BOAT TRIP 4h
    • 9:00 AM 9:40 AM
      Dark matter's X-files 40m
      Speaker: Alexander Kusenko (UCLA)
      Presentation
    • 9:40 AM 10:20 AM
      UV modes on co-dimension 2 branes and the vacuum energy 40m
      Speaker: Cliff Burgess
      Presentation
    • 10:20 AM 10:50 AM
      coffe break 30m
    • 10:50 AM 11:30 AM
      Thermodynamics of Large AdS Black Holes 40m
      Speaker: Larus Thorlacius
      Presentation
    • 11:30 AM 12:10 PM
      Black Holes and Hierarchies 40m
      Speaker: Gia Dvali (NYU)
    • 12:10 PM 1:40 PM
      Lunch break 1h 30m
    • 1:40 PM 2:20 PM
      cosmological and astrophysical implications of large volume string models 40m
      Speaker: Fernando Quevedo
      Presentation
    • 2:20 PM 3:00 PM
      Particle physics from string theory with D-branes--New non-perturbative effects 40m
      Speaker: Mirjam cvetic
      Presentation
    • 3:00 PM 3:30 PM
      Coffe break 30m
    • 3:30 PM 4:30 PM
      The 2007 Klein Lecture: String theory, gravity, and cosmology 1h
      Speaker: Gabriele Veneziano (CERN)
      Presentation
    • 9:00 AM 9:40 AM
      Strings, gravity, and nonlocality 40m
      Speaker: Steve Giddings (UC Santa Barbara)
      Presentation
    • 9:40 AM 10:20 AM
      Metastable supersymmetry breaking in string theory 40m
      Speaker: Shamit Kachru
    • 10:20 AM 10:50 AM
      coffee break 30m
    • 10:50 AM 11:30 AM
      String cosmology 40m
      Speaker: Renata Kallosh (Stanford)
      Presentation
    • 11:30 AM 12:10 PM
      Challenging the Cosmological Constant 40m
      Speaker: Nemanja Kaloper (UC Davis)
    • 12:10 PM 1:45 PM
      Lunch break 1h 35m
    • 1:45 PM 2:25 PM
      Where is Supersymmetry ? 40m
      Speaker: Savas Dimopoulos
      Presentation
    • 2:25 PM 2:55 PM
      coffee - end of conference 30m
    • 6:00 PM 8:00 PM
      Reception at City Hall 2h